Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 923729, 14 pages
Research Article

-Bases in Hilbert Spaces

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 13 October 2012; Accepted 3 December 2012

Academic Editor: Wenchang Sun

Copyright © 2012 Xunxiang Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xunxiang Guo, “-Bases in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 923729, 14 pages, 2012.